Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 211, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 9, 2010, 3:46 PM EDT for Marion County, Sumter County, Webster County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2010, 3:46 PM EDT (19:46 UTC)
- Expired
- Jul 9, 2010, 4:06 PM EDT
- In force
- 20 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Marion County, GA, Sumter County, GA, Webster County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
615
WUUS52 KFFC 091946
SVRFFC
GAC197-261-307-092045-
/O.NEW.KFFC.SV.W.0211.100709T1946Z-100709T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT FRI JUL 9 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN WEST CENTRAL GEORGIA
WESTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
WEBSTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 445 PM EDT
* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF PRESTON...MOVING
SOUTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLAINS AND WESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3195 8443 3191 8446 3192 8462 3225 8458
3228 8445 3221 8442 3217 8442 3216 8440
3191 8429 3191 8432 3189 8432 3189 8437
TIME...MOT...LOC 1946Z 347DEG 16KT 3218 8450
$$1 follow-up statement
142
WWUS52 KFFC 092006
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT FRI JUL 9 2010
GAC197-261-307-092016-
/O.CAN.KFFC.SV.W.0211.000000T0000Z-100709T2045Z/
SUMTER GA-WEBSTER GA-MARION GA-
406 PM EDT FRI JUL 9 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARION...WEBSTER
AND WESTERN SUMTER COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3195 8443 3191 8446 3192 8462 3225 8458
3228 8445 3221 8442 3217 8442 3216 8440
3191 8429 3191 8432 3189 8432 3189 8437
TIME...MOT...LOC 2006Z 342DEG 13KT 3215 8447
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:39 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 9, 3:39 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT FRI JUL 9 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... UPPER LEVEL RIDGE THAT WAS CENTERED ACROSS THE CENTRAL GULF STATES YESTERDAY HAS CONTINUED TO WEAKEN AND SHIFT TOWARDS EASTERN TEXAS AND THE WESTERN GULF. MEANWHILE AN ATLANTIC LOW PRESSURE SYSTEM NEAR THE CAROLINA COAST WILL BE ABSORBED INTO THE THROUGH FORECAST TO SWEEP ACROSS THE EASTERN CONUS TODAY. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT ACROSS THE TENNESSEE RIVER VALLEY. THIS FRONT IS FORECAST TO MOVE INTO NORTH GEORGIA OVERNIGHT TONIGHT...CENTRAL GEORGIA ON SATURDAY INTO SOUTH GEORGIA/NORTH FLORIDA BY SUNDAY. EXPECT BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY AS THE FRONT MOVES THROUGH THE CWA...AND THUS HAVE INCLUDED CHANCE OF SHOWERS AND THUNDERSTORMS FOR SATURDAY. SB CAPES ARE FORECAST TO BE NEAR 2500 J/KG ON SATURDAY. EXPECT THE MAIN THREAT ASSOCIATED WITH THE STORMS ON SATURDAY TO BE GUSTY WINDS. POPS DECREASE ON SUNDAY ACROSS NORTH AND MOST OF CENTRAL GEORGIA...JUST KEEPING CHANCE IN FOR THE EXTREME SE PORTION OF THE CWA AS THERE MAY BE SOME LINGERING EFFECTS FROM THE FRONT. GFS SHOWS INCREASING POPS ACROSS NORTH GEORGIA SUNDAY NIGHT AS A SHORT WAVE IS FORECAST TO MOVE ACROSS TN/NORTH GA HOWEVER ECMWF IS NOT SHOWING THIS FEATURE. HAVE LEANED TOWARD THE ECMWF SOLUTION IN THIS CASE AND HAVE NOT INCLUDED SHOWERS/THUNDERSTORMS IN THE FORECAST FOR THE SHORTWAVE. WILL NEED TO KEEP AN EYE ON WHAT THE NEXT FEW GFS/ECMWF MODEL RUNS SHOW. PRECIP/CLOUDS ON SATURDAY WILL HELP TO KEEP HIGH TEMPS AROUND NORMAL. SLIGHTLY ABOVE NORMAL HIGH TEMPS AND NEAR NORMAL LOW TEMPS ARE FORECAST FOR THE REMAINDER OF THE SHORT TERM. .LONG TERM /MONDAY THROUGH FRIDAY/... NEXT SYSTEM TO AFFECT CWA SETS UP ACROSS THE PLAINS MONDAY NIGHT AS AN UPPER TROUGH STRENGTHENS. AS IT PUSHES EASTWARD...AN UPPER RIDGE CENTERED OVER THE ATLANTIC NOSES INTO THE SOUTHEAST. MODELS SHOW SOME INDICATION OF THE TROUGH RIDING OVER THE RIDGE AND MAY SEE INCREASED POPS AS THE BOUNDARY MOVES INTO THE TENNESSEE VALLEY TUESDAY/WEDNESDAY ACCORDING THE GFS SOLUTION...OR WEDNESDAY/ THURSDAY AS SHOWN BY THE ECMWF. HAVE CONTINUED THE TREND WITH CHANCE POPS TUESDAY THROUGH THURSDAY...WITH A SLIGHT CHANCE MONDAY AND FRIDAY. 11 && AVIATION... VFR CEILINGS AND VISIBILITIES ARE EXPECTED TO PREDOMINATE ACROSS THE FORECAST AREA THROUGH THE FORECAST AREA PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. SCATTERED AREAS OF MVFR VISIBILITIES...GENERALLY BETWEEN 4SM AND 6SM...ARE EXPECTED. OF COURSE MVFR TO BRIEF...LOCAL IFR CEILINGS AND VISIBILITIES ARE EXPECTED IN VICINITY OF ANY CONVECTION. CONFIDENCE IS RELATIVELY HIGH CONCERNING CEILINGS AND VISIBILITIES. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...GENERALLY BETWEEN 18Z ANS 02Z. CONFIDENCE IN ANY SINGLE TAF SITE EXPERIENCING THUNDER IS MEDIUM AT BEST AT THIS TIME SO I AM GOING WITH A CB TAG ON THE CLOUD GROUP TO BEGIN AND WILL AMEND AS NEEDED FOR INDIVIDUAL SITES. AS THE FRONTAL BOUNDARY SETTLES INTO THE HEART OF THE FORECAST AREA SATURDAY...COVERAGE INCREASES ENOUGH FOR PROB30 14Z THROUGH 18Z. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 92 70 96 72 / 30 40 20 10 10 ATLANTA 74 89 72 93 74 / 30 50 20 5 10 BLAIRSVILLE 69 86 65 89 67 / 30 40 20 10 10 CARTERSVILLE 71 89 67 94 68 / 30 50 20 10 10 COLUMBUS 76 93 73 94 76 / 20 40 40 10 10 GAINESVILLE 72 89 70 93 72 / 30 40 20 10 10 MACON 74 94 73 95 73 / 20 40 40 20 5 ROME 73 91 69 94 70 / 30 50 20 10 10 PEACHTREE CITY 71 89 69 92 69 / 20 40 20 5 10 VIDALIA 76 94 76 94 76 / 20 40 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11/20
Hazardous weather outlook, Jul 9, 6:15 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 AM EDT FRI JUL 9 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 610 AM EDT FRI JUL 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED IN PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE WILL GRADUALLY SHIFT TO THE SOUTHWEST AS A WEAK FRONTAL BOUNDARY APPROACHES NORTHWEST GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING. .DISCUSSION... THE COLD FRONTAL BOUNDARY DRAPED ACROSS THE TENNESSEE AND OHIO RIVER VALLEYS WILL PUSH INTO NORTH GEORGIA BY TONIGHT. THE FRONT SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH THE BEST INSTABILITY WILL STAY NORTH AND WEST OF THE STATE...NORTHWEST GEORGIA CAN EXPECT TO SEE CAPE VALUES NEAR 1500 AND LIFTED INDEX VALUES OF -4 THIS AFTERNOON. THIS SHOULD BE ENOUGH TO FUEL SCATTERED THUNDERSTORMS ACROSS NORTH GEORGIA...AND ISOLATED THUNDERSTORMS ACROSS THE ATLANTA METRO AREA AND SOUTHWARD. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT AS THE FRONT PUSHES THROUGH THE STATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY...A SLIGHT CHANCE MONDAY...AND A CHANCE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 3:15 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EDT FRI JUL 9 2010 GAZ014-092015- 315 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN DAWSON COUNTY UNTIL 415 PM EDT... AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF FAUSETT LAKE...MOVING EAST AT 10 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DAWSON COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FAUSETT LAKE...AMICALOLA FALLS STATE PARK...HOLLIS LATHEM RESERVOIR...LEN FOOTE HIKE INN...JUNO...MCKEE...LUMPKIN...WAR HILL PARK...SILVER CITY...DOUGHERTY AND DAWSONVILLE. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Jul 9, 3:20 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT FRI JUL 9 2010 GAZ091-103-092000- 320 PM EDT FRI JUL 9 2010 AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUENA VISTA AND OTHER PARTS OF THE COUNTY...MOVING EAST AT 5 TO 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS WEBSTER AND MARION COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARION ESTATES...OAKLAND... ZELLOBEE...BRANTLEY...BUENA VISTA...CEDAR CREEK...FIVE POINTS... DRANEVILLE...PUTNAM...DOYLE AND TAZEWELL.
Special weather statement, Jul 9, 3:22 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT FRI JUL 9 2010 GAZ091-091945- 322 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MARION COUNTY UNTIL 345 PM EDT... AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUENA VISTA AND OTHER PARTS OF THE COUNTY...MOVING SOUTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS MARION COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR CREEK...FIVE POINTS...OAKLAND... ZELLOBEE...BRANTLEY...TAZEWELL...BUENA VISTA...DOYLE...PUTNAM AND DRANEVILLE.
Special weather statement, Jul 9, 3:31 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT FRI JUL 9 2010 GAZ032-033-092030- 331 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN COBB AND FULTON COUNTIES UNTIL 430 PM EDT... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MARIETTA...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COBB AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SANDY PLAINS...WHITE WATER PARK...MARIETTA...SMYRNA... DOBBINS AIR RESERVE BASE...MOUNT BETHEL...VININGS...BOLTON...SANDY SPRINGS...CHASTAIN MEMORIAL PARK...BUCKHEAD...ATLANTIC STATION... PIEDMONT PARK...MIDTOWN AND VIRGINIA HIGHLAND.
Special weather statement, Jul 9, 3:40 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 PM EDT FRI JUL 9 2010 GAZ006>008-015-092045- 340 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LUMPKIN... GILMER...UNION AND FANNIN COUNTIES UNTIL 445 PM EDT... AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS LUMPKIN...GILMER...UNION AND FANNIN COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARION... SEQUOYAH LAKE...ROY...PISGAH...DIAL...STOVER CREEK SHELTER...BLACK GAP SHELTER...SPRINGER MOUNTAIN SHELTER...MARGRET...HAWK MOUNTAIN SHELTER...NIMBLEWILL...CAMP MERRILL...GADDISTOWN...TURNERS CORNER AND AURARIA.
Special weather statement, Jul 9, 3:43 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT FRI JUL 9 2010 GAZ003>005-092045- 343 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD... CATOOSA AND MURRAY COUNTIES UNTIL 445 PM EDT... AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SALEM AND OTHER PARTS OF THE COUNTIES...MOVING SOUTHEAST AT 10 TO 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WHITFIELD...CATOOSA AND MURRAY COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...TUNNEL HILL...COHUTTA...VARNELL...ROCKY FACE...MILL CREEK...DALTON... BEAVERDALE...GREGORY...TENNGA...DAWNVILLE...SUMAC...CISCO...TILTON AND CRANDALL.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 45 min |
| Jul 9, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 50 min |
| Jul 9, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 45 min |
| Jul 9, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Jul 9, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 48 min |
| Jul 9, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.